MathSciNet Relay Station
MathSciNet bibliographic data
MR389720 (52 #10551) 08A25
MacDonald, John L. Conditions for a universal mapping of algebras to be a monomorphism. Bull. Amer. Math. Soc. 80 (1974), 888–892.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement